# SDR UALA2012072604058

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 41,306 hours, 16,197 cycles
- Engine: Iae V2527A5
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Amu
- Part number: 2790CB04
- Part serial: 158
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECORDER SYS FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED CFDIU AND AMU. ACCOMPLISHED BITE TESTS. ACCOMPLISHED BITE OF FDIU, ALL TESTS PASS.
